# SDR RAIA00501023

- Difficulty date: January 10, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 14,945 hours, 13,932 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

3607- RIC- LAV SMOKE ON EICAS IN FLIGHT.  MAINTENANCE INSPECTED FOUND APU OIL SERVICE CAP UNSECURED, CLEANED APU COWLING.
